NRSG353 Nursing

Question:

Mr Taylor is now in the Coronary Care Unit. the amiodarone infusion has been running for 4 hours. His cardiac rhythm has reverted to SR. Mr Taylor begins to complain of dizziness and feeling light headed. 
 
• While you’re reporting the observations to the senior nursing staff, you notice that Mr Taylor’s  pulse rate has dropped to 38 bpm and his SpO2 are down 88%. You urgently call a MET 
 
The medical team arrive, the amiodarone infusion is ceased, stat IV 500ml Gelofusion is ordered. An urgent request for an ECG is sent. While the fluid is started into the CVL, Mr Taylor stops breathing and becomes unresponsive. His cardiac monitoring shows VF.
 
• You commence CPR, while the emergency trolley is brought into the room. Defibrillation pads are placed on Mr Taylor’schest and the ALS staff defibrillate with 200 joules. You recommence CPR and IV adrenaline is given. Staff begin to fill the room and the environment becomes very loud and disorganised.
 
Mr Taylor is successfully returned to SR after his 3rd direct current shock. His observations are PR 112 bpm, BP 95/52mmHg, SpO2 95% on 6L/min HM, RR 21 bpm.  
Get a 10 % discount on an order above $ 100
Use the following coupon code :
SAVE10

Open chat
1
onlinenursinganswers.com
Hello, you can now chat with our live agent via WhatsApp +1 (347) 428-6774
Our professional nursing writers will work on your paper from scratch.
We guarantee a plagiarism-free custom-written nursing paper.